MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRODE, CUTTING, BIPOLAR, STERILE, 24/26FR; BIPOLAR CUTTING LOOP

KARL STORZ SE & CO. KG ELECTRODE, CUTTING, BIPOLAR, STERILE, 24/26FR; BIPOLAR CUTTING LOOP
Model Number 26040JB1
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has not been returned to the manufacturer.No further details of the event are available.
 
Event or Problem Description
As per an aer received from (b)(6) by the factory in (b)(4), involving a bipolar cutting loop: break inside the uterus.

Brand Name
ELECTRODE, CUTTING, BIPOLAR, STERILE, 24/26FR
Common Device Name
BIPOLAR CUTTING LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key10175273
Report Number9610617-2020-00074
Device Sequence Number11403270
Product Code HIN
UDI-Device Identifier04048551393161
UDI-Public4048551393161
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122983
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26040JB1
Device Catalogue Number26040JB1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;